# SDR SWIA201023734

- Difficulty date: February 20, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,286 hours, 40,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE.  (FLT 1002)  REPLACED BOTTOM AFT SHIMS AND ADJUSTED MAIN CABIN DOOR HINGE ARMS.
